# SDR HNAA2009031400091

- Difficulty date: March 4, 2009
- Submitted: March 14, 2009
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 37,572 hours, 41,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 37,572 hours, 41,018 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY ESCAPE PATH FLOOR LIGHT AT ROW 7 INOP.  REMOVED AND REPLACED LIGHT BULB.
